Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 65, Number 2

All articles in this issue are freely accessible.

Quasi-pure projective and injective torsion groups
W. P. Berlinghoff and J. D. Reid.
Proc. Amer. Math. Soc. 65 (1977), 189-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470104
A remarkable class of continued fractions
William W. Adams and J. L. Davison.
Proc. Amer. Math. Soc. 65 (1977), 194-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441879
Conditions for commutative semigroups to have nontrivial homomorphisms into nonnegative (positive) reals
Yuji Kobayashi.
Proc. Amer. Math. Soc. 65 (1977), 199-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447450
A note on two congruences on a groupoid
K. Nirmala Kumari Amma.
Proc. Amer. Math. Soc. 65 (1977), 204-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444807
More on groups in which each element commutes with its endomorphic images
J. J. Malone.
Proc. Amer. Math. Soc. 65 (1977), 209-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447351
The nonfiniteness of Nil
F. T. Farrell.
Proc. Amer. Math. Soc. 65 (1977), 215-216
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450328
A countable self-injective ring is quasi-Frobenius
John Lawrence.
Proc. Amer. Math. Soc. 65 (1977), 217-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442025
Relative $S$-invariants
Robert O. Stanton.
Proc. Amer. Math. Soc. 65 (1977), 221-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447206
An inequality for functions of exponential type not vanishing in a half-plane
N. K. Govil.
Proc. Amer. Math. Soc. 65 (1977), 225-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454010
An isoperimetric inequality involving conformal mapping
Andrew Acker.
Proc. Amer. Math. Soc. 65 (1977), 230-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463412
An individual ergodic theorem
Proc. Amer. Math. Soc. 65 (1977), 235-241
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450520
Isometries of quasitriangular operator algebras
Alan Hopenwasser and Joan Plastiras.
Proc. Amer. Math. Soc. 65 (1977), 242-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448111
Nonexistence of global solutions and bifurcation analysis for a boundary-value problem of parabolic type
C. V. Pao.
Proc. Amer. Math. Soc. 65 (1977), 245-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454362
A stability theorem on quasi-reflexive operators
Tsu-Chih Wu.
Proc. Amer. Math. Soc. 65 (1977), 252-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451003
A remark on meromorphic solutions of differential equations
Sh. Strelitz.
Proc. Amer. Math. Soc. 65 (1977), 255-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486726
A note on comparison theorems
Shoshana Abramovich.
Proc. Amer. Math. Soc. 65 (1977), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460783
A converse of Taylor’s theorem for functions on Banach spaces
S. Dayal.
Proc. Amer. Math. Soc. 65 (1977), 265-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448394
On the diameters of compact Riemann surfaces
Fwu Ranq Chang.
Proc. Amer. Math. Soc. 65 (1977), 274-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447556
Continuous homomorphisms are differentiable
J. P. Holmes.
Proc. Amer. Math. Soc. 65 (1977), 277-281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0455016
On the modulus of boundary values of holomorphic functions
R. Michael Range.
Proc. Amer. Math. Soc. 65 (1977), 282-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457758
Quasi-complementors and complementors on certain Banach algebras
Pak Ken Wong.
Proc. Amer. Math. Soc. 65 (1977), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442685
A note on attractors for compact sets
J. L. Solomon.
Proc. Amer. Math. Soc. 65 (1977), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0637100
The norm of the sum of two projections
Ivan Vidav.
Proc. Amer. Math. Soc. 65 (1977), 297-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442703
A theorem on infinite products of eigenvalues of Sturm-Liouville type operators
S. Levit and U. Smilansky.
Proc. Amer. Math. Soc. 65 (1977), 299-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457836
Operator minimax theorems in Banach lattices
Carl G. Looney.
Proc. Amer. Math. Soc. 65 (1977), 303-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451113
The strict dual of $B^{*}$-algebras
John W. Davenport.
Proc. Amer. Math. Soc. 65 (1977), 309-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0632114
Convolution powers of singular-symmetric measures. II
Keiji Izuchi.
Proc. Amer. Math. Soc. 65 (1977), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 462441
Determining automorphisms of the recursively enumerable sets
Richard A. Shore.
Proc. Amer. Math. Soc. 65 (1977), 318-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0446931
Nonstandard measure theory–Hausdorff measure
Frank Wattenberg.
Proc. Amer. Math. Soc. 65 (1977), 326-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444466
Continuous ergodic measures on $R^{∞}$ have disjoint powers
Marek Kanter.
Proc. Amer. Math. Soc. 65 (1977), 332-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443067
On the innovation theorem
T. F. Lin.
Proc. Amer. Math. Soc. 65 (1977), 338-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461679
Linear isotopies in $E^{3}$
Michael Starbird.
Proc. Amer. Math. Soc. 65 (1977), 342-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454982
On automorphisms of L.C. groups
Justin Peters.
Proc. Amer. Math. Soc. 65 (1977), 347-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450457
An example of a space which is countably compact whose square is countably paracompact but not countably compact
Lee Parsons.
Proc. Amer. Math. Soc. 65 (1977), 351-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451218
Torus actions on cohomological complex projective spaces
Kai Wang.
Proc. Amer. Math. Soc. 65 (1977), 355-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461543
More on connectedness im kleinen and local connectedness in $C(X)$
Jack T. Goodykoontz.
Proc. Amer. Math. Soc. 65 (1977), 357-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451188
Embedding in topological vector spaces
Gary Richardson.
Proc. Amer. Math. Soc. 65 (1977), 365-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442630
Flat or open implies going down
David E. Dobbs and Ira J. Papick.
Proc. Amer. Math. Soc. 65 (1977), 370-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441948
A short short proof of the Cartwright-Littlewood theorem
Morton Brown.
Proc. Amer. Math. Soc. 65 (1977), 372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461491
On a Hill’s equation with double eigenvalues
Harry Hochstadt.
Proc. Amer. Math. Soc. 65 (1977), 373-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445059
Erratum: “The $Q$-topology, Whyburn type filters and the cluster set map” (Proc. Amer. Math. Soc. 59 (1976), 161–166)
Robert A. Herrmann.
Proc. Amer. Math. Soc. 65 (1977), 375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482731